# SDR SWAA2024102337536

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 AND LBL 12 AT FWD GALLEY AREA 2024-572719<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 141A5400 SHEET: 46 REV: A.SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
